Next Article in Journal
On Infinitely Many Rational Approximants to ?(3)
Next Article in Special Issue
Iterative Algorithms for Pseudomonotone Variational Inequalities and Fixed Point Problems of Pseudocontractive Operators
Previous Article in Journal
Computing the Matrix Exponential with an Optimized Taylor Polynomial Approximation
Previous Article in Special Issue
Strongly Convex Functions of Higher Order Involving Bifunction
 
 

Order Article Reprints

Journal: Mathematics, 2019
Volume: 7
Number: 1175

Article: Tseng Type Methods for Inclusion and Fixed Point Problems with Applications
Authors: by Raweerote Suparatulatorn and Anchalee Khemphet
Link: https://www.mdpi.com/2227-7390/7/12/1175

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop